Attention A T users. To access the menus on this page please perform the following steps. 1. Please switch auto forms mode to off. 2. Hit enter to expand a main menu option (Health, Benefits, etc). 3. To enter and activate the submenu links, hit the down arrow. You will now be able to tab or arrow up or down through the submenu options to access/activate the submenu links.

HIV/AIDS

Quick Links

Veterans Crisis Line Badge
My healthevet badge

HIV/AIDS Dermatological Images

for Health Care Providers

Dermatological Manifestations of HIV

thumbnail image of Cryptococcosis: disseminatedCryptococcosis: disseminated

thumbnail image of Cryptococcus neoformans infection: cutaneousCryptococcus neoformans infection: cutaneous

thumbnail image of Cutaneous manifestations in an HIV-infected womanCutaneous manifestations in an HIV-infected woman

thumbnail image of Cutaneous manifestations on the back of an HIV-infected manCutaneous manifestations on the back of an HIV-infected man

thumbnail image of Depigmentation (spontaneous): labial, suborbital, abdominal, both legs; arcus senilisDepigmentation (spontaneous): labial, suborbital, abdominal, both legs; arcus senilis

thumbnail image of Depigmentation (spontaneous): labial, suborbital, abdominal, both legs; arcus senilisDepigmentation (spontaneous): labial, suborbital, abdominal, both legs; arcus senilis

thumbnail image of Depigmentation (spontaneous): labial, suborbital, abdominal, both legs; arcus senilisDepigmentation (spontaneous): labial, suborbital, abdominal, both legs; arcus senilis

thumbnail image of Depigmentation (spontaneous): on the fingers of an HIV-infected manDepigmentation (spontaneous): on the fingers of an HIV-infected man

thumbnail image of DermatophyteDermatophyte

thumbnail image of Dermatophyte: faceDermatophyte: face

thumbnail image of Drug rashDrug rash

thumbnail image of Drug rashDrug rash

thumbnail image of Drug rash: caused by trimethroprim-sulfamethoxazole (Septra, Bactrim)Drug rash: caused by trimethroprim-sulfamethoxazole (Septra, Bactrim)

thumbnail image of Drug rash: nonnucleoside reverse transcriptase inhibitor associatedDrug rash: nonnucleoside reverse transcriptase inhibitor associated

thumbnail image of Drug reaction: producing full-body erythemaDrug reaction: producing full-body erythema

thumbnail image of EcthymaEcthyma

thumbnail image of Eosinophilic folliculitisEosinophilic folliculitis

thumbnail image of Eosinophilic folliculitisEosinophilic folliculitis

thumbnail image of Eosinophilic folliculitisEosinophilic folliculitis

thumbnail image of Erythema nodosumErythema nodosum

Related Resources